Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 6, Page 1423 (Mi zvmmf8930)  

Scientific information

Zur berechnung optimaler strategien für spiele über dem einhatsquadrat mit an der hauptdiagonalen unstetigen auszahlungsfunktionen: L. Von Wolfersdorf. Akad-Verl., Berlin, 1967

Yu. B. Germeier, A. G. Sukharev


Full text: PDF file (158 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:6, 342–343

UDC: 519.3:51:62-50(02)

Citation: Yu. B. Germeier, A. G. Sukharev, “Zur berechnung optimaler strategien für spiele über dem einhatsquadrat mit an der hauptdiagonalen unstetigen auszahlungsfunktionen: L. Von Wolfersdorf. Akad-Verl., Berlin, 1967”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968), 1423; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 342–343

Citation in format AMSBIB
\Bibitem{GerSuk68}
\by Yu.~B.~Germeier, A.~G.~Sukharev
\paper Zur berechnung optimaler strategien f\"ur spiele \"uber dem einhatsquadrat mit an der hauptdiagonalen unstetigen auszahlungsfunktionen: L.~Von Wolfersdorf. Akad-Verl., Berlin, 1967
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 6
\pages 1423
\mathnet{http://mi.mathnet.ru/zvmmf8930}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 6
\pages 342--343
\crossref{https://doi.org/10.1016/0041-5553(68)90121-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8930
  • http://mi.mathnet.ru/eng/zvmmf/v8/i6/p1423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:94
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021